You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
TAUBERIAN THEOREMS FOR THE WEIGHTED MEANS OF MEASURABLE FUNCTIONS OF SEVERAL VARIABLES
Chang-Pao Chen and Chi-Tung Chang
Taiwanese Journal of Mathematics
Vol. 15, No. 1 (February 2011), pp. 181-199
Published by: Mathematical Society of the Republic of China
Stable URL: http://www.jstor.org/stable/taiwjmath.15.1.181
Page Count: 19
Preview not available
Abstract Let f, ω:ℝ+n→ℂ and Tωf (x) denote the weighted mean of f at x with respect to the weight function ω. We prove that the conditions of slow oscillation and slow decrease are Tauberian conditions for the implications: f(x)⟶stl⇒f(x)→l and Tωf(x)⟶stl⇒f(x)→l. We also prove that the statistical version of the conditions of deferred means are Tauberian conditions for the implication: Tωf(x)⟶stl⇒f(x)⟶stl. These generalize several well-known results. 2000 Mathematics Subject Classification: Primary 40A30, 40E05, 40G99. Key words and phrases: Tauberian theorems, Weighted means, Statistical convergence.
© 2011 Mathematical Society of the Republic of China